# SDR 01FDEA00688

- Difficulty date: August 13, 2001
- Submitted: August 15, 2001
- Operation: Air carrier
- Aircraft: N236FE
- Make and model: Boeing 727247
- Aircraft serial: 21330
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Shear Tie
- Condition: Corroded
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

N 671 CORROSION EMANATING UNDER SHEAR TIE AT BS 1148 BETWEEN STR 27 AND 28L. **  S/D  **  COMING
